MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CUSTOM KIT; CARDIOVASCULAR PROCEDURE KIT

MERIT MEDICAL SYSTEMS INC. CUSTOM KIT; CARDIOVASCULAR PROCEDURE KIT
Catalog Number K09-11480
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.
 
Event or Problem Description
Customer reports a ppatient had right radial and right femoral artery accesses for chronic total occlusion intervention.During procedure, radial and femoral arterial transduced blood pressure significantly dropped simultaneously from 160s to 60s.There was a discrepancy between non-invasive blood pressure and transduced pressure.Due to low transduced pressure, pressors and inotropes were administered.Patient was intubated.Changed out acist transducer, so believe problem was in malfunctioning consumable/disposable manifold.

Brand Name
CUSTOM KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key25163776
Report Number1721504-2026-00041
Device Sequence Number8569802
Product Code OEZ
UDI-Device Identifier00884450184233
UDI-Public00884450184233
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberK09-11480
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown